# SDR SWAA2021100123854

- Difficulty date: September 27, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 46,406 hours, 27,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO FLOOR INTERCOSTAL AT STA. 747 TO 767 RBL 20 HAS CORRODED FASTENER HOLES. / AFT CARGO FLOOR REMOVED AND REPLACED INTERCOSTAL AT STA. 747 TO 767 RBL 20 PER SRM 51-40-02 CERTIFY INSPECTED AS REQUIRED INTERCOSTAL INSTALLATION.
